Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Head injury, headaches, throbbing sensation, protruding vein, numbness around head. Cause of concern?

I banged my head around the left- hand side temple area two nights ago. Now have slight headaches and constant throbbing sensation. Also have a protruding vein going from area leading (faintly) up forehead . My jaw, when chewing, also causes pain around the left-side of my head and a faint numbness. Is this anything obviously dangerous?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

I would not feel it be dangerous but if there are any fractures sustained as you complain of the pain.These fractures can cause problem in future.

Hence it is better to be examined.The examination findings can give a clue into whether a scan is need or not.making sure that there is no problem in future is a better option.

Wish you good health.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor